# SDR R61A202004010468

- Difficulty date: March 17, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 40,437 hours, 24,377 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK*** CF III, CORROSION FOUND ON STRINGER 23L BTW FR 89-90. REPAIRED STRINGER IAW SRM 53-23-03 REP 6 AND ETD2020-170-011427.  ***AIRCRAFT REMAINS IN HEAVY CHECK***
